# SDR DXTA200803086

- Difficulty date: May 31, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N862QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258362
- Aircraft time: 7,893 hours, 5,661 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE AILRON TRIM LIGHT CAME ON.  TRIED TO MOVE AILERON TRIM KNOB, BUT IT WOULD NOT MOVE WITH AUTOPILOT OFF.
